Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 49, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jul 30, 2015, 8:51 PM CDT. It took effect at Jul 31, 2015, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2015, 8:51 PM CDT (01:51 UTC)
- In effect from
- Jul 31, 2015, 7:00 AM CDT
- Expired
- Jul 31, 2015, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
747 WHUS73 KGRB 310151 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 851 PM CDT THU JUL 30 2015 ...GUSTY WINDS TO CONTINUE FRIDAY ON THE NEARSHORE WATERS... .A TIGHT PRESSURE GRADIENT WILL CREATE THE POTENTIAL FOR GUSTY WINDS HAZARDOUS TO SMALL CRAFT AGAIN ON FRIDAY. THE STRONGEST WINDS APPEAR TO COME IN THE MORNING FARTHER NORTH NEAR DOOR COUNTY...AND LATE IN THE MORNING INTO THE AFTERNOON FARTHER SOUTH NEAR MANITOWOC. WITH OFFSHORE WINDS...WAVE IMPACT WILL BE LIMITED...WITH THE HIGHEST WAVES ON THE EASTERN SIDE OF THE BAY AND TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-311000- /O.NEW.KGRB.SC.Y.0049.150731T1200Z-150801T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 851 PM CDT THU JUL 30 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY. * WINDS...W 15 TO 25 KNOTS. THE HIGHEST WINDS ARE EXPECTED IN THE MORNING TO AFTERNOON...AND TO SLOWLY DIMINISH INTO THE EVENING. * WAVES...WAVES 1 TO 3 FEET. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY AND TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
296 WHUS73 KGRB 310823 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 AM CDT FRI JUL 31 2015 ...GUSTY WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT WILL CREATE THE POTENTIAL FOR GUSTY WINDS HAZARDOUS TO SMALL CRAFT TODAY. THE STRONGEST WINDS APPEAR TO COME IN THE MORNING FARTHER NORTH NEAR DOOR COUNTY...AND LATE IN THE MORNING INTO THE AFTERNOON FARTHER SOUTH NEAR MANITOWOC. WITH OFFSHORE WINDS...WAVE IMPACT WILL BE LIMITED...WITH THE HIGHEST WAVES ON THE EASTERN SIDE OF THE BAY AND TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-311630- /O.CON.KGRB.SC.Y.0049.150731T1200Z-150801T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 323 AM CDT FRI JUL 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WINDS...W 15 TO 25 KNOTS. THE HIGHEST WINDS ARE EXPECTED IN THE MORNING THROUGH THE AFTERNOON...AND TO SLOWLY DIMINISH INTO THE EVENING. * WAVES...WAVES 1 TO 3 FEET. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY AND TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS73 KGRB 311609 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1109 AM CDT FRI JUL 31 2015 ...GUSTY WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT WILL CREATE GUSTY WINDS HAZARDOUS TO SMALL CRAFT TODAY. WITH OFFSHORE WINDS...WAVE IMPACT WILL BE LIMITED...WITH THE HIGHEST WAVES ON THE EASTERN SIDE OF THE BAY AND TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-010000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-150801T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1109 AM CDT FRI JUL 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...W 15 TO 25 KNOTS. * WAVES...WAVES 1 TO 3 FEET. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY AND TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
869 WHUS73 KGRB 311958 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CDT FRI JUL 31 2015 ...GUSTY WINDS THIS AFTERNOON DIMINISHING THIS EVENING... .A CONTINUING TIGHT PRESSURE GRADIENT WILL CREATE GUSTY WINDS HAZARDOUS TO SMALL CRAFT THIS AFTERNOON...BUT WILL DIMINISH INTO THE EVENING. WITH OFFSHORE WINDS...WAVE IMPACT IS LIMITED...WITH THE HIGHEST WAVES ON THE EASTERN SIDE OF THE BAY AND TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. LMZ521-522-541>543-010000- /O.CON.KGRB.SC.Y.0049.000000T0000Z-150801T0000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 258 PM CDT FRI JUL 31 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...W 15 TO 25 KNOTS. * WAVES...WAVES 1 TO 3 FEET. THE HIGHEST WAVES ARE EXPECTED ON THE EAST SIDE OF THE BAY AND TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 30, 6:59 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 30, 6:59 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 659 PM CDT THU JUL 30 2015 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 227 PM CDT THU JUL 30 2015 SEASONABLY WARM TEMPERATURES EXPECTED THROUGH THE WEEKEND. THE MAIN BAND OF WESTERLIES IS CURRENTLY ACRS SRN CANADA AND THE NRN CONUS...HAS LIMITED AMPLITUDE...AND HAS A RIDGE OVER THE W AND A TROF OVER THE HUDSON BAY RGN. THE MAIN CHG DURING THE FCST PERIOD WL BE A SLOW AND GRADUAL INCREASE IN AMPLITUDE...WITH THE UPR TROF EXPANDING SWD. THAT WL TILT THE UPR FLOW INTO THE FCST AREA MORE NWLY WITH TIME. TEMPERATURES WILL START OUT WARM...WITH DAYTIME HIGHS THROUGH THE WEEKEND 4-8F DEG ABV NORMAL. BY EARLY NEXT WK THE UPR FLOW SHOULD TILT NW ENOUGH TO BRING COOLER AIR FM CANADA INTO THE RGN...LIKELY DROPPING TEMPS TO A LITTLE BLO NORMAL BY LATE IN THE PERIOD. PCPN CHCS WILL BE LIMITED SINCE THE VERY HUMID AIR WL REMAIN TO OUR S...AND THE BEST DYNAMICS WITH THE UPR TROF WL STAY N. ALTHOUGH ALL IT TAKES AT THIS TIME OF YEAR IS ONE CONVECTIVE EVENT TO SUPPLY A NORMAL WEEKS WORTH OF PCPN...IT SEEMS LIKELY THAT MOST AREAS WL END UP RECEIVING BLO NORMAL PCPN FOR THE PERIOD. && .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 227 PM CDT THU JUL 30 2015 MILD TEMPS AND DEWPOINTS IN THE LOWER 50S MADE FOR PLEASANT CONDITIONS ACROSS NORTHEAST WISCONSIN LATE THIS AFTERNOON. HOWEVER...19Z WATER VAPOR SHOWED A SHORTWAVE TRACKING THROUGH NE MINNESOTA AND HEADING FOR NORTHERN WISCONSIN. THIS FEATURE HAS ALREADY KICKED OFF SCATTERED STORMS THAT WERE MOVING THROUGH NW WISCONSIN. WITH SOME INSTABILITY IN NORTH CENTRAL WISCONSIN...AND LAPSE RATES OF 6-7K/KM...THESE STORMS SHOULD MAINTAIN THEMSELVES THIS AFTERNOON AS THE SHORTWAVE SWINGS THROUGH. NOTHING SEVERE IS EXPECTED AS CAPES ARE ONLY 500J/KG AT BEST...BUT WITH DRY AIR ALOFT AND RAP SOUNDINGS SHOWING INVERTED-V-LIKE SIGNATURES...GUSTY WINDS AND BRIEF HEAVY RAIN IS POSSIBLE THROUGH EARLY THIS EVENING TO THE NORTH. ANY LINGERING SHOWERS AND THUNDERSTORMS THIS EVENING SHOULD QUICKLY DISSIPATE AFTER SUNSET. CLEAR SKIES SHOULD PREVAIL UNTIL ABOUT MIDNIGHT AS A WEAK FRONT PUSHES THROUGH AND SCATTERED CLOUD COVER DEVELOPS...WITH BROKEN CLOUDS TO THE NORTHAS BETTER QG FORCING GIVES SOME ADDED LIFT.WITH VERY LITTLE CHANGE TO THE OVERALL WEATHER PATTERN...STAYED CLOSE TO LAST NIGHTS LOW TEMPERATURES WITH A HINT OF THE BEST PERFORMING GUIDANCE THROWN IN. FRIDAYS SET UP LOOKS A LOT SIMILAR TO WHAT WE HAD THIS AFTERNOON. SUNNY AND DRY TO START THE DAY...WITH SOME FAIR WEATHER CU IN THE AFTERNOON. ANOTHER WEAK SHORTWAVE WILL BE DROPPING THROUGH THE MEAN FLOW WHICH COULD KICK OFF A FEW SHOWERS TO THE NORTH. WITH NE WI SITTING ON THE ANTICYCLONIC SIDE OF A BROAD UPPER LEVEL...HAVE DOUBTS SHOWERS WILL EVEN DEVELOP. FRIDAYS SHORTWAVE WILL NOT BE AS DEFINED TODAYS WITH LITTLE TO NO ADDED INSTABILITY. HOWEVER HIGH-RES MODELS CONTINUE TO SHOW ISOLATED PCPN DEVELOPING IN RESPONSE TO THE LFQ OF A STRONG 300MB JETSTREAK BRUSHING NORTHERN WISCONSIN. KEPT SLIGHT CHC POPS FRI AFTERNOON...THOUGH CONFINED PCPN TO ONLY THE FAR NORTH. HIGHS TOMORROW WILL BE A DEGREE OR TWO COOLER THAN TODAY...WITH CONTINUED BREEZY WEST WINDS THROUGH NOT AS HIGH AS WE SAW TODAY. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 227 PM CDT THU JUL 30 2015 DAYTIME TEMPS WL CONT ABV NORMAL FOR A FEW DAYS...THEN EVENTUALLY COOL AS THE UPR FLOW TILTS NWLY. STAYED CLOSE TO A BLEND OF THE TOP PERFORMING GUIDANCE PRODUCTS. HARD TO GET A HANDLE ON SPECIFICS OF THE PCPN FCST GIVEN THE PATTERN. PCPN CHCS WL BE TIED TO SML SCALE SHRTWVS ROUNDING THE BASE OF SLOWLY STRENGTHENING LNGWV TROF. CURRENT OP MODEL SUITE NOT VERY ENCOURAGING FOR THE PCPN WE/VE BEEN CARRYING FOR SAT NGT...WITH MANY OF THE MODELS NOW TAKING THAT THROUGH TO THE S OF THE FCST AREA. LATE SUN/SUN NGT LOOK BETTER FOR PCPN AT THIS POINT. BUT THEN AGAIN IN A PATTERN LIKE THIS...THINGS COULD LOOK TOTALLY DIFFERENT TOMORROW. STUCK WITH CHC POPS FOR MOST AREAS FOR SAT NGT...AND AGAIN ON SUN NGT. NO SIG CHGS MADE TO THE EXTENDED FCST INITIALIZATION GRIDS BASED ON A BROAD BLEND OF GUIDANCE PRODUCTS. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 659 PM CDT THU JUL 30 2015 SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...ASSOCIATED WITH AN UPPER LEVEL SHORT WAVE MOVING ACROSS NORTHERN WISCONSIN...WERE DIMINISHING AS SUNSET APPROACHED. ACTIVITY SHOULD DIE OFF OR EXIT THE AREA BY 01Z TO 02Z. WINDS WILL DECREASE WITH LOSS OF DAYTIME HEATING AND VFR CONDITIONS SHOULD PREVAIL THROUGHOUT THE NIGHT. BUFKIT OVERVIEW OF THE 18Z NAM AND 18Z GFS SHOWED MOISTURE IN A LAYER FROM ABOUT 4000FT TO 6000FT...SO HAVE SOME SCATTERED TO BROKEN CLOUDS FORECAST IN THAT HEIGHT RANGE DURING THE DAY. SHOWERS CANNOT BE COMPLETELY RULED OUT BUT ODDS OF THEM IMPACTING ANY PARTICULAR TAF SITE APPEAR LOW AT THIS TIME. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....ALLEN LONG TERM......SKOWRONSKI AVIATION.......MG
Hazardous weather outlook, Jul 30, 2:29 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 229 PM CDT THU JUL 30 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-311100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 229 PM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS EVENING AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTHERN WISCONSIN THROUGH THIS EVENING. SOME OF THESE STORMS COULD PRODUCE STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-311100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 229 PM CDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM LATE SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. ALLEN/SKOWRONSKI
In the hours before
Special weather statement, Jul 30, 3:25 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT THU JUL 30 2015
WIZ005-302115-
VILAS WI-
325 PM CDT THU JUL 30 2015
...STRONG THUNDERSTORM WILL AFFECT VILAS COUNTY...
AT 322 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MERCER...OR 15 MILES SOUTH OF IRONWOOD...MOVING SOUTHEAST AT 40 MPH.
WINDS IN UP TO 40 MPH...PEA SIZE HAIL...AND BRIEF HEAVY DOWNPOURS
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...BOULDER JUNCTION...WINCHESTER...ARBOR VITAE...
WOODRUFF...PRESQUE ISLE...MANITOWISH WATERS...SAYNER AND TROUT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR ANY INLAND LAKES...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
IF OUTDOORS...SEEK SHELTER INSIDE A STURDY BUILDING UNTIL THE STORM
PASSES.
&&
LAT...LON 4619 8934 4590 8959 4590 8984 4598 8993
4630 8993
TIME...MOT...LOC 2022Z 302DEG 42KT 4625 9003
AASpecial weather statement, Jul 30, 3:44 PM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 344 PM CDT THU JUL 30 2015 WIZ010-018-019-302130- LINCOLN WI-LANGLADE WI-ONEIDA WI- 344 PM CDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ONEIDA... NORTHEASTERN LINCOLN AND NORTHWESTERN LANGLADE COUNTIES UNTIL 430 PM CDT... AT 342 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF WILLOW RESERVOIR...OR 26 MILES SOUTHEAST OF PARK FALLS...MOVING SOUTHEAST AT 40 MPH. WINDS UP TO 40 MPH...PEA SIZE HAIL...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TOMAHAWK...WOODBORO...PARRISH...WILLOW RESERVOIR...TRIPOLI... BRADLEY...MCCORD...HEAFFORD JUNCTION...DUDLEY...JEFFRIS...GLEASON AND BAVARIA. IF OUTDOORS...SEAK SHELTER IN A STURDY BUILDING UNTIL THE STORM PASSES. LAT...LON 4580 9004 4546 8917 4523 8938 4557 9004 TIME...MOT...LOC 2042Z 301DEG 41KT 4568 9002 AA
Special weather statement, Jul 30, 4:17 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CDT THU JUL 30 2015 WIZ005-010-011-302200- FOREST WI-ONEIDA WI-VILAS WI- 417 PM CDT THU JUL 30 2015 ...STRONG THUNDERSTORM MOVING THROUGH NORTHERN WISCONSIN FOR NORTHEASTERN ONEIDA... AT 415 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF EAGLE RIVER...MOVING SOUTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH...PEA SIZE HAIL...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EAGLE RIVER...ARBOR VITAE...THREE LAKES...WOODRUFF...SUGAR CAMP... CONOVER...HILES...ST GERMAIN...STAR LAKE...WINDSOR DAM CAMPGROUND... GAGEN...CLEARWATER LAKE...FRANKLIN LAKE CAMPGROUND...SAYNER...ANVIL LAKE CAMPGROUND AND STARKS. IF OUTDOORS...MOVE INSIDE A STURDY BUILDING UNTIL THIS STORM PASSES. LAT...LON 4591 8868 4554 8902 4591 8974 4615 8953 TIME...MOT...LOC 2115Z 298DEG 38KT 4599 8945 AA
Special weather statement, Jul 30, 4:40 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
440 PM CDT THU JUL 30 2015
WIZ018-019-302230-
LINCOLN WI-LANGLADE WI-
440 PM CDT THU JUL 30 2015
...STRONG THUNDERSTORM TO AFFECT PORTIONS OF CENTRAL WISCONSIN...
AT 438 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TOMAHAWK...OR 21 MILES SOUTHWEST OF RHINELANDER...MOVING SOUTHEAST
AT 40 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND BRIEF HEAVY DOWNPOURS WILL
BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TOMAHAWK...PARRISH...BRADLEY...IRMA...DOERING...GLEASON...ORMSBY...
ACKLEY WILDLIFE AREA...HEAFFORD JUNCTION...KOEPENICK...DUDLEY...
BLOOMVILLE...OTIS...SUMMIT LAKE AND BAVARIA.
IF OUTDOORS...MOVE INSIDE A BUILDING UNTIL THE STORM PASSES.
LAT...LON 4556 8982 4556 8965 4536 8912 4512 8939
4512 8956 4543 8996
TIME...MOT...LOC 2138Z 306DEG 26KT 4546 8978
AANearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.